Days
Hours
Minutes
Seconds

PORTAL TO ASCENSION CONFERENCE

October 4th-6th, 2019

ATRIUM HOTEL IRVINE, CA

Explore & Expand Your Consciousness

DAY PASS (FRI, SAT OR SUN) ~ $99

3 DAY PASS (ALL ACCESS) ~ $222

LIVESTREAM ~ $22 - $99

Conference Hours
FRI 9AM – 11PM • SAT 9AM-10PM • SUN 9AM-8PM

A CONSCIOUSNESS RAISING GATHERING TO USHER IN FULL DISCLOSURE

Extraterrestrial Awareness
& UFO Disclosure

True World History
& Ancient Civilizations

The Evolution of Consciousness
& The Ascension

SPEAKERS

The Coming of a New World: Entering into communion with the visitors

Extraterrestrials & Their Compassion for Humanity and Earth

Ascension Prep: Activating Your Dormant DNA, Sacred Key Codes & Star Code Markings

Pleiadean Healing Technology, Sacred Geometry, Crystals, Sound Light and Color

OUR EMCEES

MUSICIANS

VENUE DETAILS

ATRIUM HOTEL IRVINE, CA

18700 MacArthur Blvd Irvine, CA 92612
(949) 833-2770

Special Room Rate Available
Use Code: PTA2019 for Discount on rooms @ $119 per night until 9/15/19

Local Hotel Information & Pricing

Subscribe to receive member access to 100's of hours of conscious presentations

All attendees receive replaly footage of conference presentations

FULL DISCLOSURE OF

Our True World History
Advanced Ancient Technology
Sound & Harmonics
The Nature of Reality
The Truth of the Extraterrestrial Presence
Our Galactic Origins – Who Are We?
Our Spiritual Connection to the Cosmos
UFO’s / UAP’s
Whistle Blower Testimony
Extraterrestrial Experiencers & Contactees
Free Energy & New Sciences
Holistic Healing & Energy
Sound & Vibrational Activations
AND MUCH MORE!!!

GET YOUR EARLY BIRD tickets NOW!
REG PRICE: $222

$99

Day Pass

  • Friday Pass
  • Saturday Pass
  • Or Sunday Pass
  • 8 Lectures
  • 2 Sound Healing Activations
  • Portal to Ascension Membership
  • Access to all presentations, workshops and music that day
  • Show your day pass at registration to have access to ANY of the 3 days (Fri, Sat, Sun)

$222

3 Day All Access Pass

  • 3 Day All Access Pass
  • Daily Sound & Vibration Activations
  • Over 15 Presentations
  • Meet & Greet Thursday Night
  • Friday night music and DJs in the vendor lounge
  • Portal to Ascension Membership

$22 - $99

Livestream

  • Receive Access to All Live Presentations
  • Replay Access
  • View Replays in Your Membership Dashboard
  • View entire conference livestream
  • Solo Presentations Available | $35
  • Back end access to Portal to Ascension with 100’s of hours of free presentations
  • 10% off any future event

HOTEL, LOCAL RESTAURANTS & SHUTTLE SERVICE

  • Atrium Hotel Restaurant with limited capacity
  • El Torrito, iHop, Californa Pizza Kitchen 4 Minute Walking Distance
  • McCormick & Schmick, El Torrito Grill, Agora (Brazilian), Mother’s Market (Vegan Restaurant) 10 minute walking distance
  • Shuttle Service Provided During Lunch Breaks to Local Restaurants

2019 Schedule

TIME
EVENT
9:00AM – 10:00AMRegistration
9:30AM – 10:00AMSound Activation Opening Ceremony

10:00AM – 10:50AM

Chireya Fox

10:50AM – 11:30AM

Alan Steinfeld
11:30AM – 12:00PMPhil Gruber
12:00PM – 1:15PMLunch
1:15PM – 1:35PMAndre Sandoval – Plant Medicine
1:40PM – 2:40PMSamuel Kiwasz: Sacred Geometry
2:40PM – 3:00PM20 Minute Break
3:00PM – 3:20PM Vox Light Language
3:20PM – 4:20PMEric Rankin – Sonic Geometry
4:20PM – 5:40PMJohn DeSouza
5:40PM – 6:00PMLight Language Meditation
6:00PM – 7:30PMDInner
7:30PM – 8:50PMKimberly Meredith
9:00PM -10:15PMAscension Panel Hosted by Debra Giusti
10:15PM -11:11PMDJs & Music In Vendor Lounge
TIME
EVENT
9:00AM – 10:00AMRegistration
9:00AM – 9:20AMTorkom Ji 432 hz Experience
9:20AM – 10:20PMMichael Tellinger
10:20AM – 11:30AMWhitley Strieber
11:30AM – 11:50AM20 Minute Break
11:50AM – 1:00PMJJ & Desiree Hurtak
1:00PM – 2:00PMLunch
1:30PM – 2:00PMSitar W/ Rama
2:00PM – 2:30PMDidge, Drum, Flute Activation W/ Evan
2:30PM – 3:40PMRey Hernandez
3:40PM – 4:50PMTravis Walton
4:50PM – 5:20PM30 Minute Break
5:20PM – 6:30PMDinner
6:30PM – 7:50PMExtraterrestrials & Consciousness Panel
8:10PM – 9:30PMBilly Carson
9:30PM – 10:00PMArjan Gong Sound Healing
10:00PM – 10:30PMSacred Geometry Visual Show
TIME
EVENT
9:00AM – 10:00AMRegistration
9:00AM – 9:20AMTorkom Ji 432 Hz
9:20AM – 10:30AMRob Potter
10:30AM – 11:10AMJulius
11:10AM – 12:00AMAdrian Vallera
12:00PM – 1:00PMLunch
1:10PM – 2:30PMLori Spagna
2:30PM – 3:00PM30 Minute Break
3:00PM – 4:10PMBarbara Lamb
4:10PM – 5:20PMJustin Deschamps
5:20PM – 5:50PM30 Minute Break
5:50PM – 7:00PMJason Quitt
7:00PM – 7:50PMCapoera Angola Closing Ceremony
8:30PM – 9:30PMPortal To Ascension After Party by Pool

SPONSORS